Jump to content

Rogaine Problems


gh71
 Share

Recommended Posts

Hi,

 

I am from Australia and I've been using rogaine for the last 6 months.

 

I normally apply twice a day.

 

Up until a week ago I have had good results, but over the last week

I've noticed my hair starting to thin and looking similar to what it looked like before I

started 6 months ago.

 

Not sure what the problem is. The expiry date on the rogaine I have is 2015 / 04.

 

Seems to me like the product has expired early and is not effective anymore.

 

It's summer here now so the product has been exposed to some warm temperatures like 30 degrees celsius, maybe that might have damaged the product.

 

If anyone has some advice then please let me know.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...